# SDR HEEA0011528

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Ng Indicator
- Part number: 407375002101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR HAS NO INDICATION; NO LED'S SHOWING.
